Extended Lie Algebraic Stability Analysis for Switched Systems with Continuous-Time and Discrete-Time Subsystems

Guisheng ZHAI, Xuping XU, Hai LIN, Derong LIU

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)447-454
JournalInternational Journal of Applied Mathematics and Computer Science
Volume17
Publication statusPublished - 2007 Dec 1

Cite this

Extended Lie Algebraic Stability Analysis for Switched Systems with Continuous-Time and Discrete-Time Subsystems. / ZHAI, Guisheng; XU, Xuping; LIN, Hai; LIU, Derong.

In: International Journal of Applied Mathematics and Computer Science, Vol. 17, 01.12.2007, p. 447-454.

Research output: Contribution to journalArticle

@article{34ebb73de9e543ccb64938a760d4e2e1,
title = "Extended Lie Algebraic Stability Analysis for Switched Systems with Continuous-Time and Discrete-Time Subsystems",
author = "Guisheng ZHAI and Xuping XU and Hai LIN and Derong LIU",
year = "2007",
month = "12",
day = "1",
language = "English",
volume = "17",
pages = "447--454",
journal = "International Journal of Applied Mathematics and Computer Science",
issn = "1641-876X",
publisher = "Walter de Gruyter GmbH",

}

TY - JOUR

T1 - Extended Lie Algebraic Stability Analysis for Switched Systems with Continuous-Time and Discrete-Time Subsystems

AU - ZHAI, Guisheng

AU - XU, Xuping

AU - LIN, Hai

AU - LIU, Derong

PY - 2007/12/1

Y1 - 2007/12/1

M3 - Article

VL - 17

SP - 447

EP - 454

JO - International Journal of Applied Mathematics and Computer Science

JF - International Journal of Applied Mathematics and Computer Science

SN - 1641-876X

ER -